Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 77, NWS Twin Cities, MN

July 19, 2023Meeker County, Stearns County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 19, 2023, 5:30 PM CDT for Meeker County, Stearns County, Wright County, Minnesota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2023, 5:30 PM CDT (22:30 UTC)
Expired
Jul 19, 2023, 6:15 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Meeker County, MN, Stearns County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 63 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 5:32 PM CDTTSTM WND GST 54Watkins, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

755 
WUUS53 KMPX 192230
SVRMPX
MNC093-145-171-192315-
/O.NEW.KMPX.SV.W.0077.230719T2230Z-230719T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
530 PM CDT Wed Jul 19 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Western Wright County in central Minnesota...
  Northeastern Meeker County in central Minnesota...
  Southeastern Stearns County in central Minnesota...

* Until 615 PM CDT.

* At 529 PM CDT, a severe thunderstorm was located over Watkins, or
  18 miles southwest of St. Cloud, moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters reported 74 mph gust near 
           Richmond.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* This severe thunderstorm will be near...
  Annandale around 545 PM CDT.

Other locations in the path of this severe thunderstorm include Maple
Lake, Buffalo and Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4533 9382 4532 9382 4504 9399 4530 9455
      4545 9438
TIME...MOT...LOC 2229Z 296DEG 38KT 4531 9438 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

CTG
2 follow-up statements
843 
WWUS53 KMPX 192247
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
547 PM CDT Wed Jul 19 2023

MNC093-192257-
/O.CAN.KMPX.SV.W.0077.000000T0000Z-230719T2315Z/
Meeker MN-
547 PM CDT Wed Jul 19 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEEKER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.

LAT...LON 4533 9382 4532 9382 4504 9399 4521 9426
      4527 9426 4541 9422
TIME...MOT...LOC 2247Z 296DEG 38KT 4523 9414 

$$

MNC145-171-192315-
/O.CON.KMPX.SV.W.0077.000000T0000Z-230719T2315Z/
Wright MN-Stearns MN-
547 PM CDT Wed Jul 19 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN WRIGHT AND SOUTHEASTERN STEARNS COUNTIES...

At 547 PM CDT, a severe thunderstorm was located over Annandale, or
13 miles west of Buffalo, moving southeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
  Maple Lake, Buffalo and Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4533 9382 4532 9382 4504 9399 4521 9426
      4527 9426 4541 9422
TIME...MOT...LOC 2247Z 296DEG 38KT 4523 9414 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

CTG
936 
WWUS53 KMPX 192256
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
556 PM CDT Wed Jul 19 2023

MNC145-192305-
/O.CAN.KMPX.SV.W.0077.000000T0000Z-230719T2315Z/
Stearns MN-
556 PM CDT Wed Jul 19 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEARNS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.

LAT...LON 4533 9382 4532 9382 4505 9398 4517 9414
      4535 9410 4537 9402
TIME...MOT...LOC 2255Z 296DEG 38KT 4519 9402 

$$

MNC171-192315-
/O.CON.KMPX.SV.W.0077.000000T0000Z-230719T2315Z/
Wright MN-
556 PM CDT Wed Jul 19 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN WRIGHT COUNTY...

At 555 PM CDT, a severe thunderstorm was located near Maple Lake, or
7 miles west of Buffalo, moving southeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Buffalo, Monticello, Annandale, Montrose, Maple Lake, Waverly, Silver
Creek, Rassat and Lake Maria State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4533 9382 4532 9382 4505 9398 4517 9414
      4535 9410 4537 9402
TIME...MOT...LOC 2255Z 296DEG 38KT 4519 9402 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:47 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 19, 3:47 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
347 PM CDT Wed Jul 19 2023

.DISCUSSION...(This evening through Wednesday)
Issued at 345 PM CDT Wed Jul 19 2023

KEY MESSAGES:

- Through this evening scattered thunderstorms are likely, with
  severe thunderstorms possible. Main threat is large hail.

- A slow warming trend will be seen Friday into next week. The threat
  for excessive heat next week remains, although intensity and
  timing of the most intense heat have low confidence.

As of 2pm, we've seen two areas of convection develop, one to our
north and one to our southwest. The convection from Brainerd north
is occurring out ahead of a strong shortwave over eastern NoDak that
shows up well on satellite. The activity over southeast SoDak has
developed on the northern gradient of a pocket of very unstable air,
with SPC mesoanalysis showing 4000 j/kg of MUCAPE near Mitchell.
This CAPE gradient angles southeast into northwest Iowa, so the bulk
of this activity will stay largely southwest of the MPX area. So
what do we have? Well, both low level and mid level water vapor
imagery shows a wedge of dry air between the northern shortwave and
southern instability, which is conveniently placed right over the
MPX area. In fact, with the help of downsloping winds, we've seen
Canby and Madison actually mix up into this drier air, where Madison
saw its temperature jump to 93 with the dewpoint drop to 46. For us,
the main question is how far south into southern MN does convection
build along the cold front that is crossing into MN from SoDak. Once
storms form, 1000-2000 j/kg of mlCAPE, with effective bulk shear of
55 kts will support some spin with storms. Because of the expected
supercell storm mode, large hail is the main threat. But the veered
low level winds and dewpoint depressions around 20 degrees F make
for a very low tornado threat.

Behind this cold front, we'll see highs tomorrow get chopped back to
the 70s/low 80s, but after that, a gradual warming trend ensues that
goes into next week. That warming trend will be the result of the
heatwave current baking the southern Plains into the desert southwest
starting to spread across the Plains. We continue to live in a land
of uncertainty with the heat next week and the big sticking point is
the strength of the persistent troughing near Hudson Bay. This
trough is acting as a buffer to the northeast expansion of the heat.
We'll see temperatures near normal through the weekend, when low
level winds will be out of the W to NW. But on Monday, the NBM flips
those winds over to the south and this is when the heat starts to
build in. The NBM, which goes out 10 days (so through next
Saturday), shows highs at MSP getting above 90 from Monday through
next Saturday. How warm we get though will come down to two things,
how strong the influence from that Hudson trough can remain and the
potential for convection with weak shortwaves/fronts moving through
the northwest flow. There continues to be some impressive high end
potential by Wednesday/Thursday next week, with most EPS members
showing highs getting into the upper 90s/lower 100s, with dewpoints
likely climbing into at least the mid/upper 60s. So the potential
remains for us to see a hazardous stretch of heat, assuming we don't
get saved by any weak passing cold fronts.

As for precipitation chances after today, there are almost daily
pops in the evening, tied to a diurnal trend in heating/instability.
As we get into next week, the jet stream will be over us or just to
our north, so there are plenty of weak shortwaves topping the
ridge in the ensembles, which leads to the dull roar in pops from
our forecast. At this point, the only wave that has some semblance
of agreement in the modeling systems is one for Saturday.
Shear/forcing is weak for this wave, so it will be your hit and miss
(though let's be honest, it will be mostly miss) garden variety
storms. The precipitation outlook for the last week of July through
the first week of August is not a good thing to see given the
growing drought conditions across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1249 PM CDT Wed Jul 19 2023

Biggest change with the TAFs is the delay in convective initiation.
This means storms will start farther east than originally forecast,
with MSP/RNH/EAU and possibly MKT the only airports in line for
possibly seeing TS. Given the forecast we're seeing from HREF
members with the scattered nature of storms, for locations with
precip mentioned, went with no more than a VCTS. Going into Thursday
morning, much of the guidance shows low level moisture increasing as
weak cold air advection overspreads the area, resulting in the
threat of MVFR cigs. It's a bit uncertain how widespread the low
clouds will be in the morning, but enough models are showing it
happening to include an MVFR cloud mention at STC/MSP/RNH/EAU.

KMSP...The TS potential at MSP early this evening is trending down,
but storms are still expected to develop near the Twin Cities metro.
Given current expectation, VCTS actually works best to cover the TS
chance MSP has at the moment. For the MVFR cigs, there are an awful
lot of models dropping cigs down into the 015-025 range 12z-16z Thu,
so included that possibility in the TAF. Current thinking is cigs
will actually remain pretty clear tonight, but as the sun comes up
and mixing begins, we'll quickly develop a stratocu field that will
go BKN at an MVFR level pretty quick before scattering out by the
afternoon.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind NW 5-10 kts.
SAT...VFR. Wind W 5-10 kts.
SUN...VFR. Wind WNW 5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...MPG
AVIATION...MPG
Hazardous weather outlook, Jul 19, 3:49 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
349 PM CDT Wed Jul 19 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
202100-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
349 PM CDT Wed Jul 19 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

A few severe thunderstorms are possible this afternoon and
evening, especially across southern and eastern Minnesota into
Wisconsin. The main hazard is large hail, with a secondary threat
of damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A slow warming trend will start Thursday through the weekend,
with excessive heat possible next week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jul 19, 4:39 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT Wed Jul 19 2023

MNZ049-192215-
Stearns MN-
439 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of northeastern Stearns
County through 515 PM CDT...

At 439 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Richmond, or 20 miles west of St. Cloud, moving
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Albany around 450 PM CDT.
  Avon around 455 PM CDT.

Other locations in the path of this storm include St. Joseph,
Collegeville and Holdingford.

This includes Interstate 94 in Minnesota between mile markers 146 and
164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4565 9420 4560 9420 4559 9417 4556 9415
      4555 9415 4541 9456 4554 9473 4578 9444
      4577 9440
TIME...MOT...LOC 2139Z 228DEG 29KT 4554 9459

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jul 19, 4:48 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
448 PM CDT Wed Jul 19 2023

MNZ044-049-050-192230-
Benton MN-Mille Lacs MN-Stearns MN-
448 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of southwestern Mille
Lacs, Benton and northeastern Stearns Counties through 530 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rice, or 15 miles north of St. Cloud, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Foley, Milaca and Foreston.

This includes U.S. Highway 10 in Minnesota between mile markers 158
and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

&&

LAT...LON 4579 9365 4556 9372 4556 9382 4573 9434
      4578 9430 4578 9428 4579 9430 4582 9430
      4583 9408
TIME...MOT...LOC 2148Z 283DEG 36KT 4575 9422

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CTG
Local storm report, Jul 19, 4:52 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
452 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Hail             3 S Albany              45.59N 94.57W
07/19/2023  M1.50 inch       Stearns            MN   Trained Spotter

&&

MED
Local storm report, Jul 19, 5:04 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
504 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     Hail             5 S Albany              45.56N 94.57W
07/19/2023  M1.75 inch       Stearns            MN   Fire Dept/Rescue

0425 PM     Hail             2 S Starbuck            45.59N 95.53W
07/19/2023  M1.00 inch       Pope               MN   Trained Spotter

            Hail melted quickly but some piles were
            still around as of 445 pm.

0425 PM     Tstm Wnd Dmg     2 S Starbuck            45.59N 95.53W
07/19/2023                   Pope               MN   Trained Spotter

            Numerous 3 to 4 inch diameter branches down,
            generally 5 to 10 feet long.

&&
Local storm report, Jul 19, 5:17 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
517 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Gst     1 W Richmond            45.45N 94.54W
07/19/2023  M74 MPH          Stearns            MN   Emergency Mngr

            Relayed via Stearns County EM.

&&

MED
Special weather statement, Jul 19, 5:24 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
524 PM CDT Wed Jul 19 2023

MNZ055>057-192315-
Chippewa MN-Kandiyohi MN-Swift MN-
524 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of northeastern
Chippewa, southeastern Swift and central Kandiyohi Counties through
615 PM CDT...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kerkhoven, or 13 miles west of Willmar, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Willmar around 540 PM CDT.

Other locations in the path of this storm include New London, Spicer
and Atwater.

This includes the following highways...
 U.S. Highway 12 between mile markers 60 and 88.
 U.S. Highway 71 between mile markers 117 and 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and west central Minnesota.

&&

LAT...LON 4529 9480 4514 9475 4503 9476 4503 9543
      4516 9544
TIME...MOT...LOC 2223Z 257DEG 37KT 4511 9532

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:10 AM CDTSpecial Weather StatementMPXYellow Medicine35 min
Jul 19, 3:12 AM CDTSpecial Weather StatementMPXKandiyohi33 min
Jul 19, 3:54 PM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd36 min
Jul 19, 4:07 PM CDTSpecial Weather StatementMPXPope38 min
Jul 19, 4:17 PM CDTSpecial Weather StatementMPXRedwood43 min
Jul 19, 4:20 PM CDTSevere Thunderstorm WarningMPXPope25 min
Jul 19, 4:28 PM CDTSpecial Weather StatementMPXPope47 min
Jul 19, 4:39 PM CDTSpecial Weather StatementMPXStearns36 min
Jul 19, 4:48 PM CDTSpecial Weather StatementMPXBenton42 min
Jul 19, 4:52 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns38 min
Jul 19, 4:55 PM CDTSevere Thunderstorm WarningMPXStearns35 min
Jul 19, 5:02 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns43 min
Jul 19, 5:08 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne37 min
Jul 19, 5:24 PM CDTSpecial Weather StatementMPXKandiyohi51 min
Jul 19, 5:42 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec33 min
Jul 19, 6:01 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright29 min
Jul 19, 6:04 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright26 min
Jul 19, 6:30 PM CDTSevere Thunderstorm WarningMPXHennepin15 min
Jul 19, 6:37 PM CDTSpecial Weather StatementMPXAnoka, Hennepin38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.